# SDR HALA2020121500221

- Difficulty date: December 14, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N223HA
- Make and model: Airbus A321-271N
- Aircraft serial: 9060
- Aircraft time: 1,962 hours, 464 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Shorted
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS, ON PDC FOUND "ENGINE 1 (LOOP A) FAULT."  PERFORMED VISUAL CHECK OF ENGINE NR 1 FIRE LOOP "A", PER TSM 26-12-00-810-803-A.  FOUND NO DAMAGE SH 17598.  FOUND 4181KS HIGH TEMP WIRE FOR AGB LOOP A SHORTING TO GROUND.  REMOVED AND REPLACED 4181KS.  OPERATIONS CHECK GOOD, PER TSM 26-12-00-810-803-A AND AMM 26-12-00-710-001-A.
